On the uniqueness of the solution of the Cauchy problem for the equation of fractional diffusion with Bessel operator

Abstract


In this paper, we consider fractional diffusion equation involving the Bessel operator acting with respect to a spatial variable and the Riemann-Liouville fractional differentiation operator acting with respect to a time variable. When the order of the fractional derivative is unity, and the singularity of the Bessel operator is absent, this equation coincides with the classical heat equation. Earlier, a solution of the Cauchy problem has been considered for the considered equation and a uniqueness theorem has been proved for a class of functions satisfying the analog of the Tikhonov condition. In this paper, we have constructed an example to show that the exponent (power) at the condition of the uniqueness of the solution to the Cauchy problem cannot be raised under. Its increase leads to a non-uniqueness of the solution. Using the well-known properties of the Wright function, we have obtained estimates for constructed function, which satisfies the homogeneous equation and the zero Cauchy condition.

Full Text

Введение. В области Ω = {(

About the authors

Fatima G Khushtova

Institute of Applied Mathematics and Automation of Kabardin-Balkar Scientific Centre of RAS

Email: khushtova@yandex.ru
89 a, Shortanova st., Nal’chik, 360000, Russian Federation Researcher; Dept. of Fractional Calculus

References

  1. Нахушев А. М. Дробное исчисление и его применение. М.: Физматлит, 2003. 271 с.
  2. Псху А. В. Уравнения в частных производных дробного порядка. М.: Наука, 2005. 199 с.
  3. Alexiades V. Generalized axially symmetric heat potentials and singular parabolic initial boundary value problems // Arch. Rational Mech. Anal., 1982. vol. 79, no. 4. pp. 325-350. doi: 10.1007/BF00250797.
  4. Calton D. Cauchy’s problem for a singular parabolic partial differential equation // J. Diff. Equations, 1970. vol. 8, no. 2. pp. 250-257. doi: 10.1016/0022-0396(70)90004-5.
  5. Kępiński S. Über die Differentialgleichung $frac{partial^2 z }{partial x^2}+frac{m+1}{x}frac{partial z }{partial x} -frac{n}{x}frac{partial z }{partial t}=0$ // Math. Ann., 1905. vol. 61, no. 3. pp. 397-405 (In German).
  6. Терсенов С. А. Параболические уравнения с меняющимся направлением времени. М.: Наука, 1985. 105 с.
  7. Матiйчук M. I. Параболiчнi сингулярнi крайовi задачi. Київ: Iн-т математики НАН України, 1999. 176 с.
  8. Киприянов И. А. Сингулярные эллиптические краевые задачи. М.: Наука, 1997. 208 с.
  9. Киприянов И. А., Катрахов В. В., Ляпин В. М. О краевых задачах в областях общего вида для сингулярных параболических систем уравнений // Докл. АН СССР, 1976. Т. 230, № 6. С. 1271-1274.
  10. Ситник С. М. Применение операторов преобразования Бушмана-Эрдейи и их обобщений в теории дифференциальных уравнений с особенностями в коэффициентах: Дис.. д-ра физ.-мат. наук: 01.01.02. Воронеж, 2016. 307 с.
  11. Катрахов В. В., Ситник С. М. Метод операторов преобразования и краевые задачи для сингулярных эллиптических уравнений / Сингулярные дифференциальные уравнения / СМФН, Т. 64. М.: Российский университет дружбы народов, 2018. С. 211-426. doi: 10.22363/2413-3639-2018-64-2-211-426.
  12. Кочубей А. Н. Диффузия дробного порядка // Дифференц. уравнения, 1990. Т. 26, № 4. С. 660-670.
  13. Кочубей А. Н. Задача Коши для эволюционных уравнений дробного порядка // Дифференц. уравнения, 1989. Т. 25, № 8. С. 1359-1368.
  14. Кочубей А. Н., Эйдельман С. Д. Задача Коши для эволюционных уравнений дробного порядка // Докл. РАН, 2004. Т. 394, № 2. С. 159-161.
  15. Kochubei A. N. Asymptotic Properties of Solutions of the Fractional Diffusion-Wave Equation // Fract. Calc. Appl. Anal., 2014. vol. 17, no. 3. pp. 881-896. doi: 10.2478/s13540-014-0203-3.
  16. Kochubei A. N. Cauchy problem for fractional diffusion-wave equations with variable coefficients // Applicable Analysis, 2014. vol. 93, no. 10. pp. 2211-2242. doi: 10.1080/00036811.2013.875162.
  17. Псху А. В. Фундаментальное решение диффузионно-волнового уравнения дробного порядка // Изв. РАН. Сер. матем., 2009. Т. 73, № 2. С. 141-182. doi: 10.4213/im2429.
  18. Псху А. В. Уравнение дробной диффузии с оператором дискретно распределенного дифференцирования // Сиб. электрон. матем. изв., 2016. Т. 13. С. 1078-1098. doi: 10.17377/semi.2016.13.086.
  19. Pskhu A. V. Multi-time fractional diffusion equation // Eur. Phys. J. Spec. Top., 2013. vol. 222, no. 8. pp. 1939-1950. doi: 10.1140/epjst/e2013-01975-y.
  20. Псху А. В. Первая краевая задача для дробного диффузионно-волнового уравнения в нецилиндрической области // Изв. РАН. Сер. матем., 2017. Т. 81, № 6. С. 158-179. doi: 10.4213/im8520.
  21. Ворошилов А. А., Килбас А. А. Задача типа Коши для диффузионно-волнового уравнения с частной производной Римана-Лиувилля // Докл. РАН, 2006. Т. 406, № 1. С. 12-16.
  22. Ворошилов А. А., Килбас А. А. Задача Коши для диффузионно-волнового уравнения с частной производной Капуто // Дифференц. уравнения, 2006. Т. 42, № 5. С. 599-609.
  23. Геккиева С. Х. Задача Коши для обобщенного уравнения переноса с дробной по времени производной // Доклады Адыгской (Черкесской) Международной академии наук, 2000. Т. 5, № 1. С. 16-19.
  24. Геккиева С. Х. Краевая задача для обобщенного уравнения переноса с дробной производной в полубесконечной области // Изв. КБНЦ РАН, 2002. № 1(8). С. 6-8.
  25. Mainardi F. The fundamental solutions for the fractional diffusion-wave equation // Appl. Math. Letters, 1996. vol. 6, no. 1. pp. 23-28. doi: 10.1016/0893-9659(96)00089-4.
  26. Mainardi F. The time fractional diffusion-wave equation // Radiophys. Quantum Electron., 1995. vol. 38, no. 1-2. pp. 13-24. doi: 10.1007/BF01051854.
  27. Mainardi F., Luchko Yu., Pagnini G. The fundamental solution of the space-time fractional diffusion equation // Fract. Calc. Appl. Anal., 2001. vol. 4, no. 2. pp. 153-192, arXiv: condmat/0702419 [cond-mat.stat-mech].
  28. Pagnini G. The M-Wright function as a generalization of the Gaussian density for fractional diffusion processes // Fract. Calc. Appl. Anal., 2013. vol. 16, no. 2. pp. 436-453. doi: 10.2478/s13540-013-0027-6.
  29. Pagnini G., Paradisi P. A stochastic solution with Gaussian stationary increments of the symmetric space-time fractional diffusion equation // Fract. Calc. Appl. Anal., 2016. vol. 19, no. 2. pp. 408-440. doi: 10.1515/fca-2016-0022.
  30. Podlubny I. Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications / Mathematics in Science and Engineering. vol. 198. San Diego, CA: Academic Press, 1999. xxiv+340 pp.
  31. Mathai A. M., Saxena R. K., Haubold H. J. The
  32. Хуштова Ф. Г. Задача Коши для уравнения параболического типа с оператором Бесселя и частной производной Римана-Лиувилля // Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2016. Т. 20, № 1. С. 74-84. doi: 10.14498/vsgtu1455.
  33. Gorenflo R., Luchko Y., Mainardi F. Analytical properties and applications of the Wright function // Fract. Calc. Appl. Anal., 1999. vol. 2, no. 4. pp. 383-414, arXiv: mathph/0701069.
  34. Tychonoff A. Théorèmes d’unicité pour l’équation de la chaleur // Mat. Sb., 1935. vol. 42, no. 2. pp. 199-216 (In French).
  35. Тихонов А. Н. Теоремы единственности для уравнения теплопроводности / Собрание научных трудов: в десяти томах, Т. II. Математика. Ч. 2. Вычислительная математика 1956-1979. Математическая физика 1933-1948. Ред.-сост. Т. А. Сушкевич, А. В. Гулин. М.: Наука, 2009. С. 371-382.
  36. Wright E. M. The asymptotic expansion of the generalized hypergeometric function // Proc. Lond. Math. Soc., II. Ser., 1940. vol. 46, no. 1. pp. 389-408. doi: 10.1112/plms/s2-46.1.389.

Statistics

Views

Abstract - 15

PDF (Russian) - 7

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

Copyright (c) 2018 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies